On the Reduction and Inversion of the Nodal Admittance Matrix in Rational Form

Downs T. (1974) On the Reduction and Inversion of the Nodal Admittance Matrix in Rational Form. IEEE Transactions on Circuits and Systems, 21 5: 592-597. doi:10.1109/TCS.1974.1083916


Author Downs T.
Title On the Reduction and Inversion of the Nodal Admittance Matrix in Rational Form
Journal name IEEE Transactions on Circuits and Systems
ISSN 0098-4094
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1109/TCS.1974.1083916
Open Access Status Not yet assessed
Volume 21
Issue 5
Start page 592
End page 597
Total pages 6
Subject 2200 Engineering
Abstract A direct method for the reduction or inversion of the nodal admittance matrix in rational form is described. The problem of redundant factor generation is satisfactorily overcome and discussion is given to the further problems which arise in applying the method on a digital computer. The method may be used to obtain one or more network functions as rational functions in the Laplace operators with constant coefficients. Copyright
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 16:18:01 EST by System User